Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Vector fields orthogonal to a nonvanishing infinitesimal isometry

Author: Chao Chu Liang
Journal: Proc. Amer. Math. Soc. 75 (1979), 326-328
MSC: Primary 57R25; Secondary 53C21
MathSciNet review: 532160
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let X be a nonvanishing infinitesimal isometry on a compact Riemannian manifold M. If there exists a nonvanishing vector field orthogonal to X and commuting with X, then the Euler characteristic of the complex consisting of all the differential forms u satisfying $ i(X)u = 0 = L(x)u$ is zero.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R25, 53C21

Retrieve articles in all journals with MSC: 57R25, 53C21

Additional Information

Keywords: Infinitesimal isometry, vector fields, transversally elliptic operators, Euler characteristic
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society